# SDR DALA2023101208383

- Difficulty date: October 10, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 CORROSION SPIGOT BALL JOINT BEARING ON RH PYLON. CORRECTIVE ACTION: INSTALLED NEW SPIGOT BALL JOINT BEARING ON RH PYLON AS PER A320 FAM AMM 54-51-41-000-001-A. (0011094)
